# SDR SWAA2023011329762

- Difficulty date: January 12, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 62,336 hours, 37,081 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontals Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IS CRACKED.   REMOVED AND REPLACED LH HORIZONTAL UPPER FRONT SPAR SLIDING SEAL IN ACCORDANCE WITH AMM 53-31-31. OPS CHECK GOOD.
